# SDR TRBA2009048

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 29,795 hours, 33,950 cycles
- Engine: Pwa PW127
- Engine time: 25,261 hours, 26,551 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OIL ALERT RECEIVED FOR ENGINE NR 2.  BOTH CAP ALERT AND WARNING LIGHT ON INDICATOR.  OIL PRESSURE FOR NR 2 ENGINE ZERO.  RETURNED TO MIA WITH NR 2 ENGINE SHUT DOWN.  REMOVAL OF NR 2 ENGINE IN PROGRESS.  AWAITING AML FOR FURTHER DETAILS.
